# SDR SWAA2015082743268

- Difficulty date: August 10, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 58,298 hours, 33,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS NR 1 WINDOW FRAME CRACKED IN OTBD UPPER CORNER, INNER & AFT SURFACES.  REPAIRED FRAME IAW ACO.
